Skip to Content

I have been given gabapentin for restless legs. I have bi polar so I take quitiapine and sertraline?

Responses (2)

WildcatVet 1 Aug 2016

Hi, Bi polar! I'm not sure of your question but are you concerned with combining these medications or do you have another concern?
If you can post again and clear that up for us we might be better able to help you, okay?
My best wishes, Wildcat

Trish Schiesser 1 Aug 2016

Wildcat . . . Now you're asking the right questions. Apparently, our person who is having such an awful time is so
uncomfortable (so sorry about this) that she has forgotten to tell us more about what her problem stems from.
I wish her the best of health and good luck. God bless all of the people on this site. It's a wonderful site.
Trish

WildcatVet 2 Aug 2016

Thanks for the vote of confidence...

Trish Schiesser 2 Aug 2016

Wildcat: You are welcome - you deserve a vote of confidence.
Be well,
Trish

Bi polar1 2 Aug 2016

Sorry new and couldn't work this site out. Yes I'm worried about taking all these different tablets. Just wondered if anyone else takes something similar and have they had many side affects?
Many thanks

WildcatVet 2 Aug 2016

Hi, Bi! Here is a blurb on potential drug interactions with your medications ~ primarily dizziness, drowsiness, and confusion the first few days. Long term there is a moderate risk of a rare form of irregular heartbeat. If the same doctor prescribed these drugs and you are closely monitored you will probably be fine because she/he has analyzed your situation and judged that the benefits outweigh any possible risks.
Here is a link to the blurb so that you can do some further reading on what to be alert for:
https://www.drugs.com/interactions-check.php?drug_list=1147-0,1979-0,2057-0
Take care, WC

Bi polar1 2 Aug 2016

Thanks for all ur help x

Trish Schiesser 2 Aug 2016

Bi polar1: Gabapentin and make your memory screw up - it affects short term memory, that's why I stopped taking two 300mg
a day - stopped and went back to one 300 mg at night. I have an autoimmune disease called PRURIGO NODULARIS.
which consists of sores breaking out on my body (anywhere) and they itch maddeningly! I just about make it on one 300mg.
But it's better than loosing my short time memory, as I am an author, and also I got dizzy and fell alot. Gained a lot of
weight too!!! So do make your doctor (or some other doctor) aware that you know of these side effects - a lot of
people have them. God bless you. Hope you are doing better, soon.
Trish

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions